# SDR DALA2024043004812

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 92,385 hours, 17,507 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Fod
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SHIP 1801 AFTER DEPARTUREFLT CREW REPORT DOOR 2L WONT ARMED. CORRECTIVE ACTION: REMOVED FOD. PERFORM OPS CHK. DOOR OPS NML. A/C OK FOR SVC (5644364)
